| Model Number |
1001728 |
| Medical Device Problem Codes |
Complete Blockage (1094); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient faced an issue were the infusion set cannula was kinked which led to high blood glucose and was treated with correction bolus via pump.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.